MAUDE Adverse Event Report: Arthrex, Inc. Apollo RF® i90, Aspirating Ablator 90°; ELECTROSURG CUT/COAG DEVICE

Arthrex, Inc. Apollo RF® i90, Aspirating Ablator 90°; ELECTROSURG CUT/COAG DEVICE
Model Number Apollo RF® i90, Aspirating Ablator 90°
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
Apollo RF® i90, Aspirating Ablator 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50211100
Report Number1220246-2026-04290
Device Sequence Number6098462
Product Code GEI
UDI-Device Identifier00888867428492
UDI-Public(01)00888867428492(11)260316(17)310228(10)15589942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberApollo RF® i90, Aspirating Ablator 90°
Device Catalogue NumberAR-9831
Device Lot Number15589942
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown